MAUDE Adverse Event Report: SYNTHES GMBH RIA 2 REAMING KIT 520MM STERILE; REAMER

SYNTHES GMBH RIA 2 REAMING KIT 520MM STERILE; REAMER
Catalog Number 03.404.001S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: unknown event date.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during an unknown procedure, surgeon was reaming with ria2 via infrapatellar approach.The tip of the plastic shaft became mangled and had to be replaced by another sterile kit.This report is for ria 2 reaming kit 520mm sterile for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H4, h6 manufacturing location: packaged, sterilized and released by: monument release to warehouse date: 20-jul-2023, expiration date: 30-jun-2024, part number: 03.404.001s, ria 2 reaming kit 520mm sterile, lot number: 7054p97 (sterile).Production order traveler met all inspection acceptance criteria.Packaging label log (pll), lppf rev b, lmd rev b was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn (b)(4) supplied by (b)(4) was reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the packaging or release of the product that would contribute to this complaint condition.Component part(s) reviewed: part number: 03.404m014, irrigation tubing set, lot number: 5722p33.Inspection instruction met all inspection acceptance criteria.Inspection sheet, incoming final inspection, ns073691 rev a met all inspection acceptance criteria.Certificate of compliance supplied by (b)(4) medical products dated 31-mar-2023 was reviewed and determined to be conforming.Part number: 03.404m015, suction tubing set, lot number: 5895p63.Inspection instruction met all inspection acceptance criteria.Certificate of compliance supplied by (b)(4) medical products dated 13-apr-2023 was reviewed and determined to be conforming.Inspection sheet, incoming final inspection, ns073692 rev a met all inspection acceptance criteria.Part number: 03.404m001, rmg rod/drive shaft packaged, lot number: 7145p82.Production order traveler met all inspection acceptance criteria.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Part number: 03.404m012, ria ii ream rod/dr shaft seal.Lot number: 6650p40, inspection instruction met all inspection acceptance criteria.Inspection sheet, incoming final inspection, ns073695 rev a met all inspection acceptance criteria.Certificate of conformance supplied by (b)(4) dated 02-jun-2023 was reviewed and determined to be conforming.Note: certificates of conformance for roechling subcontractors were included in the dhr.Part number: 03.404m003, manifold assembly packaged, lot number: 7146p32.Production order traveler met all inspection acceptance criteria.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Part number: 03.404m010, ria ii manifold assembly, lot number: 6745p15.Inspection instruction met all inspection acceptance criteria.Inspection certificate, 03.404m010-2-btq957412 / 1, met all inspection acceptance criteria.Certificate of conformance supplied by (b)(4) dated 07-jun-2023 was reviewed and determined to be conforming.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RIA 2 REAMING KIT 520MM STERILE
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18210295
Report Number8030965-2023-14848
Device Sequence Number20683152
Product Code HTO
UDI-Device Identifier10886982274229
UDI-Public10886982274229
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number03.404.001S
Device Lot Number7054P97
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer12/06/2023
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown